SIA OpenIR  > 空间自动化技术研究室
Eigenvalue analysis of structures with interval parameters using the second-order Taylor series expansion and the DCA for QB
Li Q(李琦); Qiu ZP(邱志平); Zhang, Xudong
Department空间自动化技术研究室
Source PublicationApplied Mathematical Modelling
ISSN0307-904X
2017
Volume49Pages:680-690
Indexed BySCI ; EI
EI Accession number20172403770504
WOS IDWOS:000404823100040
Contribution Rank1
Funding OrganizationNational Natural Science Foundation of China (Grants 11002013, 11372025, 11432002, 11602283), the Defense Industrial Technology Development Program (Grants A0820132001, JCKY2013601B ), the Aeronautical Science Foundation of China (Grant 2012ZA51010) and 111 Project (Grant B07009 ) for support.
KeywordInterval Parameters Second-order Taylor Series Expansion Eigenvalues Of Uncertain Structures Quadratic Programming Problems Dca
AbstractWhen the uncertainties in interval parameters are fairly large, the current analysis methods, which are usually based on the information of the first-order partial derivatives of eigenvalues, may not work well for the structural eigenvalue problem with interval parameters. To overcome this drawback, in this work, the structural eigenvalue problem with interval parameters is modeled as a series of QB (quadratic programming with box constrains) problems by taking advantage of the information of the second-order partial derivatives of eigenvalues. Then the series of QB problems would be solved by using the DCA (difference of convex functions algorithm) which is turn out be very effective for the QB problem. The specific examples, a concrete frame with sixty bars and a plate discretized with 300 finite elements, are given to show the effectiveness and feasibility of the proposed method compared with other methods.
Language英语
WOS HeadingsScience & Technology ; Technology ; Physical Sciences
WOS SubjectEngineering, Multidisciplinary ; Mathematics, Interdisciplinary Applications ; Mechanics
WOS KeywordBUT-BOUNDED PARAMETERS ; EIGENVECTOR DERIVATIVES ; OPTIMIZATION ; COMPUTATION
WOS Research AreaEngineering ; Mathematics ; Mechanics
Citation statistics
Document Type期刊论文
Identifierhttp://ir.sia.cn/handle/173321/20756
Collection空间自动化技术研究室
Corresponding AuthorLi Q(李琦)
Affiliation1.State Key Laboratory of Robotics, Shenyang Institute of Automation, Chinese Academy of Sciences, Shenyang 110016, China
2.Institute of Solid Mechanics, Beijing University of Aeronautics and Astronautics, Beijing, China
3.Beijing Aerospace Technology Institute, Beijing, China
Recommended Citation
GB/T 7714
Li Q,Qiu ZP,Zhang, Xudong. Eigenvalue analysis of structures with interval parameters using the second-order Taylor series expansion and the DCA for QB[J]. Applied Mathematical Modelling,2017,49:680-690.
APA Li Q,Qiu ZP,&Zhang, Xudong.(2017).Eigenvalue analysis of structures with interval parameters using the second-order Taylor series expansion and the DCA for QB.Applied Mathematical Modelling,49,680-690.
MLA Li Q,et al."Eigenvalue analysis of structures with interval parameters using the second-order Taylor series expansion and the DCA for QB".Applied Mathematical Modelling 49(2017):680-690.
Files in This Item: Download All
File Name/Size DocType Version Access License
Eigenvalue analysis (1199KB)期刊论文作者接受稿开放获取ODC PDDLView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li Q(李琦)]'s Articles
[Qiu ZP(邱志平)]'s Articles
[Zhang, Xudong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li Q(李琦)]'s Articles
[Qiu ZP(邱志平)]'s Articles
[Zhang, Xudong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li Q(李琦)]'s Articles
[Qiu ZP(邱志平)]'s Articles
[Zhang, Xudong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Eigenvalue analysis of structures with interval parameters using the second-order Taylor series expansion and the DCA for QB.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.